# SDR J7SA452022081221

- Difficulty date: December 21, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N609FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452022
- Aircraft time: 3,195 hours, 2,571 cycles
- Engine: Garrtt TFE7312
- Engine time: 3,195 hours, 2,571 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 6608458005
- Part serial: Y10496
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

R/H ENGINE VIBRATION NECESSITATED IN-FLIGHT SHUTDOWN. DURING VIBRATION THE 'EMER BATT' AND EMER SWITCH LIGHTS WOULD BLINK. AIRCRAFT DIVERTED TO KFLL.  MAINTENANCE RAN ENGINE AND FOUND THE RT GENERATOR FAULTY. GENERATOR REPLACED AND GROUND RUNS PERFORMES SATISFACTORILY
